| Model Number |
7771810E |
| Medical Device Problem Codes |
Decrease in Suction (1146); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported the patient¿s multifunctional port was leaking.It was replaced and seemed to do better with suctioning, but had to be manipulated in the beginning before it started working well.There was no harm to the patient.